Results 1 to 4 of 4
numbness with cipro?
  1. #1
    razor1 is offline New Member
    Join Date
    May 2006
    Location
    USA.
    Posts
    2

    Default numbness with cipro?

    Took for about three days then started experiencing tingling and numbness in upper right arm and shoulders. Sometimes still experience even after having stopped taking several weeks ago. Is that normal?


  2. #2
    jruerph is offline Banned
    Join Date
    May 2006
    Location
    USA.
    Posts
    3

    Default

    Cipro has actually been known to cause those and several other CNS side effects such as dizziness, agitation, impaired cognition and
    hallucinations. What you described could be peripheral neuropathy which has been associated with Cipro. Hopefully you informed your physician.

    deleted

  3. #3
    razor1 is offline New Member
    Join Date
    May 2006
    Location
    USA.
    Posts
    2

    Default

    My MD said that it should resolve itself It's been several weeks and I haven't seen any alleviation. They really shouldn't be prescribing this drug if it can do this


  4. #4
    jruerph is offline Banned
    Join Date
    May 2006
    Location
    USA.
    Posts
    3

    Default

    Unfortunately, in 27% of people the symptoms can persist for 2 years with 71% exceeding 3 months. Yeah, many MD's tend to overlook this potentiality with taking this class of antibiotic

    deleted

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22